Hi I've been on effexor for about four years and

Patient : Hi. I've been on effexor for about four years and I have to see my doctor every six months to get my prescription filled but when I showed up my insurance plan had been changed and they couldn't see me. So I haven't had my prescription for over a week and the withdrawls are horrible. I finally get in to see a doctor today but I seriously don't ever want to take effexor again is there anything a doctor can prescribe which will get rid of the withdrawal symptoms?.. without taking something that when stopped will cause more withdrawls? Sorry if im confusing. I cant focus or think straight right now. Im desperately trying to find a way to never feel like this again.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews